# SDR SWAA2017110717667

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 39,357 hours, 20,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PROXIMITY LIGHT PHOTOLUMINESCENT STRIP INOP.  R&R STRIP PER AMM.
